# SDR YQKA20190228001

- Difficulty date: February 26, 2019
- Submitted: February 28, 2019
- Operation: General aviation
- Aircraft: N24SM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258567
- Aircraft time: 5,136 hours, 4,309 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 5,017 hours, 4,251 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2C402
- Part serial: 9AU193
- Condition: Failed
- Location: Fuel System
- Part time: 5,017 hours, 4,251 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J, K
- Precautionary procedure: B, A

## Discrepancy

REASON FOR FAILURE: PULLED DC MOTOR FROM PUMP ASSEMBLY AND FOUND 1 OF 4 BRUSHES TO BE STUCK IN HOUSING WHICH MADE CONTACT WITH ARMATURE NOT POSSIBLE.  THEREFORE WITHOUT PROPER POWER BEING APPLIED TO THE ARMATURE IT EITHER DID NOT SPIN AT ALL OR AT A VERY REDUCED SPEED CAUSING LOW FUEL FLOW TO THE ENGINE DRIVEN FUEL PUMP.
